# SDR C2XA04SH442

- Difficulty date: July 6, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 15,249 hours, 12,861 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14536850601
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE APU FIREWALL WAS FOUND TO BE CRACKED AT THE UPPER RIGHT APU MOUNT.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-32-13, SECTION 3, FIG 202.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
